alexa [Heparin-induced thrombocytopenia after on-pump coronary artery bypass grafting].
Haematology

Haematology

Journal of Blood Disorders & Transfusion

Author(s): Kigawa I, Okamura Y, Fukuda S, Miyairi T

Abstract Share this page

Abstract We report herein a case of a patient who suffered heparin-induced thrombocytopenia (HIT) after on-pump coronary bypass grafting (CABG). A 62-year-old woman had received coronary angiography with heparin 4 months before CABG. She had been given heparin for 7 days before CABG, and underwent the operation under cardiopulmonary bypass uneventfully. She experienced thrombosis of multiple vein grafts without deep venous thrombosis or pulmonary embolism postoperatively. During percutaneous coronary intervention for residual coronary stenoses, acute multiple thromboses in coronary stents developed. We suspected HIT and administered argatroban instead of heparin. She recovered from shock after intra-aortic balloon pump insertion and balloon angioplasty for in-stent thromboses. HIT should be suspected whenever a thrombosis suddenly occurs in perioperative cardiac patients. Early diagnosis and treatment for HIT is essential to prevent subsequent thromboembolic events.
This article was published in Kyobu Geka and referenced in Journal of Blood Disorders & Transfusion

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords